# SDR K11A2016110700002

- Difficulty date: September 26, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 50,881 hours, 55,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP LOWER SKIN CORRODED, XFLS 326.
